# SDR MASA200601538

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,211 hours, 4,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6580 YYC.  CAPTAIN REPORTED EMERGENCY LIGHTS FLICKER ON AND OFF.  MX RE-RACKED PCB5 IN JB11 AND OP'S CHECK GOOD.
